MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. 18F MANTA; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. 18F MANTA; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Ischemia (1942); Reduced Blood Flow (4598)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that: "just notified of vascular complication, patient developed foot drop (r) post op immediate or pod 1.On pod 2 developed acute limb ischemia (r).Underwent thrombectomy on 10/18 (r)sfa underwent hematoma excavation on 10/20.".
 
Additional Manufacturer Narrative
(b)(4).Correction to section d: udi number.Additional information: no return product evaluation could be completed as the device was not returned for investigation.The device lot history record review for lot number 73b2400960 manta 18f indicated no non-conformities related to this lot, therefore, supporting the device met material, assembly, and performance specifications before shipment.Case details were reviewed.Following a tavr procedure, an 18f manta was deployed for closure.Post-op day one the patient developed a foot drop on the right side.On post-op day two the patient developed acute limb ischemia of the right side.The patient was transferred to surgery for a thrombectomy of the right superficial artery.Post-op day four the patient underwent a hematoma excavation; the patient outcome post-procedure was fine.Without the device to evaluate, the probable root cause could not be determined from the available information.There appears to be no product quality issue concerning manufacturing, documentation, or labelling.The der process will continue to monitor and investigate any similar events.
 
Event or Problem Description

Brand Name
18F MANTA
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20721565
Report Number3010252479-2024-00183
Device Sequence Number6471554
Product Code MGB
UDI-Device Identifier10856279007304
UDI-Public(01)10856279007304(11)240227(17)250827(10)73B2400960(21)
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2025
Device Catalogue Number2115
Device Lot Number73B2400960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown